# SDR FDEA202506130931

- Difficulty date: June 13, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N196FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63126
- Aircraft time: 5,896 hours, 2,965 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587619
- Condition: Dented
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK CARGO COMPARTMENT, FLOOR PANEL 231QFF APPEARS TO HAVE A SPEED TAPE   REPAIR, APPROXIMATELY STATION 654 96. GM58 FABRIACTED NEW FLOOR PANEL 231QFF IN REF TO BOEING DWG 143T5876-19 LBL 77.5- LBL 81   STA 654 22 -654 96. THIS IS A MAJOR REPAIR SEE JPF FOR ALL WORK STEPS ACCOMPISHED.   INSTALLATION OF FLOOR PANEL 231QFF WILL BE COMPLED ON WO# 90248 NR# 282.
